FDA warns about possible risk of seizures associated with e-cigarettes

Top Stories
FDA warning vaping and seizures 04.03.19_1554305064493.PNG.jpg

(NBC NEWS) The Food and Drug Administration warned Wednesday that some people may have an increased risk of seizures after using e-cigarettes.

“We have reports indicating that some people who use e-cigarettes, especially youth, and young adults, are experiencing seizures following their use,” said FDA Commissioner Dr. Scott Gottlieb in a statement.

From 2010 to early 2019, the FDA has received 35 reports of seizures among e-cigarettes users in teens. 

It’s not clear that vaping is solely responsible for the side effect — some of the seizures occurred in people who were vaping for the first time or were using other drugs at the time or may have been triggered by an underlying medical condition.

Click here for more 

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

More Check This Out

Trending Stories

Loving Living Local 600x600

Don't Miss